# SDR REXA201100490

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 17,792 hours, 15,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK FUEL ACCESS HOLE AT WS 54.897 HOLE NR 1 HAS PITTING CORROSION ON I/B EDGE OF CUTOUT MEASURING APPROX .003D X .022W X .022L IN NON-CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
